# SDR ABXA9900625

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49568801
- Condition: Cracked
- Location: Bs 69.5
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NOSE WHEEL WELL PRESSURE PANEL LOWER 2 INBOARD FITTINGS CRACKED AT STATION 69.550, LEFT AND RIGHT BL 12.0.  REPLACED FITTINGS AT STATION 69.550 IAW DC9 SRM 51-30-5.
